# SDR USAA2011021490739

- Difficulty date: January 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON R2 DOOR CUTOUT CENTER SHAPE SILL FITTING ON FR 66 - FR 68, S23R.  REPLACED R2 DOOR CUTOUT CENTER SHAPE SILL FITTING ON FR 66 - FR 68, S23R IAW A319 SRM 51-72-11.  AFTER FURTHER EVALUATION IT WAS DETERMINED THAT THIS ITEM WAS CPCP RELATED AND EVALUATED AS A LEVEL 2 FINDING.  PROBLEM / DESCRIPTION AREA AND THE LEVEL 2 FIELD WERE UPDATED TO REFLECT THIS.
